# SDR MALA000695

- Difficulty date: October 30, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 413
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON FLOOR BOARD FLANGE AT LBL 18.30 FROM STA 294 TO STA 411.9 REFER TO CELSIUS W/O 18955 TASK CARD 1545 AND SAAB STATEMENT 340SDS000376.  MAINTENANCE REMOVED CORROSION AND CHECKED LIMIT. REMOVED CORROSION FROM FLOOR BOARD FLANGE AND CORRODED PREVIOUS REPAIR AS REQUIRED. IAW SRM 51-70-40 REMAINING MATERIAL IS OUT OF LIMITS REF: SRM 51-10-10, TREATED, PRIMED IAW SRM 51-20-42/43. PAINTED. MATERIAL REMOVED IS ACCEPTABLE IAW SAAB DOCUMENT 340SDS000376.
